# SDR SWAA2017103017421

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 43,495 hours, 25,124 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355C000101
- Part serial: 2421
- Condition: Failed
- Location: Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELECTRIC STABILIZER TRIM FAILURE,  BOTH YOKES. NO CIRCUIT BREAKERS TRIPPED.  EMERGENCY DECLARED AND DIVERTED.  R & R THE STAB TRIM MOTOR IAW AMM.
